# SDR 2018FA0000288

- Difficulty date: May 11, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EXTERIOR EDGE NUTPLATE FOR FORWARD BODY TO WING FAIRINGS, 191BB AND 192BB ARE CORRODED.
